'Get the jab' says sister of man who died of blood clot after Covid vaccine

A pharmacist whose brother died of a blood clot said doctors were likely caused by his Covid-19 vaccine.

Lawyer Neil Astles, 59, died Sunday after receiving the AstraZeneca vaccine on March 17, his sister Alison said.

Dr. Astles urged people to keep getting vaccinated, saying her brother was “extremely unhappy”.

Speaking to the BBC news channel, she said: “Despite what happened with Neil and the impact it had on our families, I still firmly believe that people should get the vaccine.

“When you have received one dose, take your second. If you haven’t received your dose, make sure to do so.

“Because overall we’re going to save more lives of people who have the vaccine than we don’t.

“The risk of a clot is very, very low and my brother was extremely unlucky.”

Dr. Astles said Mr. Astles was a “very beloved brother, husband and son”.

She said that about a week after her brother was vaccinated, he developed a headache and nausea.

He was taken to the emergency room at Royal Liverpool University Hospital on Friday evening, where doctors found a “giant blood clot,” and he died on Sunday.

Dr. Astles, director of pharmacy at the University of Huddersfield, said she learned from doctors at the hospital that they were 99.9% sure the clot was due to the vaccine.

She said, “The person, the sister in me, is still absolutely angry and very angry that this happened to my brother.”

Dr. Astles said she decided to speak out after watching the press conference Wednesday, hosted by Professor Jonathan Van-Tam, the deputy chief medical officer.

She said she agreed with the professor’s message but said, “This is not a statistic or theory to me, this is actually what happened to my family.”

She told the Daily Telegraph that Mr. Astles had been diagnosed with “cerebral sinus thrombosis and subarachnoid hemorrhage” with “low platelets and extremely high D-dimer”.

Dr. However, Astles said her brother’s cause of death has not yet been officially recorded by the coroner.

.

Leave a Comment